# SDR ASAA2018053124831

- Difficulty date: May 27, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 42,184 hours, 12,680 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON LL2 CHECK, FOUND NR 1 ENG FAULT. MSG NR: 75-10831. LONG TIME FAULT. PERFORMED TASK CARD 78273000. NO ENGINE FAULTS FOUND.
